# SDR IPXA2015032587396

- Difficulty date: March 17, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 67,621 hours, 13,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA7035147
- Condition: Cracked
- Location: Bs 1442
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, PRODUCTION DOUBLER CRACKED W/W, APPROXIMATELY STA 1442 LT SIDE REMOVED, FABRICATED AND INSTALLED DOUBLER IN W/W IAW DWG AEA 7035, SRM 51-31-01, AND 51-33-01.
